# SDR GTIA2023060937248

- Difficulty date: June 8, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 34,175 hours, 15,461 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198E01
- Part serial: V12239
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A, B

## Discrepancy

ENG 1 FAILURE ON CLIMB 5100 FT-ENGINE CHANGE IN PROGRESS
